# SDR UALA2012082004637

- Difficulty date: August 17, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 45,749 hours, 11,852 cycles
- Engine: Pwa PW4052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 498
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN SKIN PROTRUDING FROM FWD CARGO BAY OUTWARD AT BS 498.  DENT IS BETWEEN STRINGERS .  FOUND OUT OF LIMITS PER SRM DETAIL III.  CUT OUT DENTED SKIN FOR REPAIR PER MM.  ACCOMPLISHED HFEC INSPECTION OF DAMAGE CUTOUT.  NO CRACK FOUND.   MANUFACTURED DOUBLER PER SRM 53-00-01 RPR 14 PRIMED AND INSTALLED WET WITH SEALANT AND BLIND FASTENERS.
